# SDR RAIA201911072901

- Difficulty date: October 29, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 73 RH SHEER CLIP IS CRACKED BELOW STR 8-          REMOVED & REPLACED SHEER CLIP AT FR 73.
